RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 784–792 (Mi de9932)  

Partial Differential Equations

Unique solvability of boundary value problems for elliptic equations with nonlinearities

Yu. V. Zhernovyi

Ivan Franko State University of L'viv

Full text: PDF file (1465 kB)

English version:
Differential Equations, 1999, 35:6, 785–793

Bibliographic databases:
UDC: 517.957
Received: 19.11.1997

Citation: Yu. V. Zhernovyi, “Unique solvability of boundary value problems for elliptic equations with nonlinearities”, Differ. Uravn., 35:6 (1999), 784–792; Differ. Equ., 35:6 (1999), 785–793

Citation in format AMSBIB
\Bibitem{Zhe99}
\by Yu.~V.~Zhernovyi
\paper Unique solvability of boundary value problems for elliptic equations with nonlinearities
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 784--792
\mathnet{http://mi.mathnet.ru/de9932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732114}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 785--793


Linking options:
  • http://mi.mathnet.ru/eng/de9932
  • http://mi.mathnet.ru/eng/de/v35/i6/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019